Ive only been on Zoloft for 9 days now but im dealing with so may emotions I cant handle it. the other day on 25mg I was overly happy and couldn't stop smilling, I was running around full of energy and called pharmacies worldwide just to talk to people. I wanted to know if this was a reaction to the drug or just me ( I was put on Zoloft for extreme mood swings) the pharmacist said that I was basically just in a good mood because it was only day 3 and the medication would not have kicked in yet. yesterday my dr. upped my dose to 50mg and I was in rage. I was incredibely angry and didnt know why. I had a strong urge to put a gun to somebodys head. I was irritable and restless and couldn't sit still. I called my doctor to see if this was a normal reaction but he is away until next week. I took the day off work and locked myself in my room. I tried to sleep it off but I could not sleep. I was wired. I had to wait for it to pass... 6 hours later. Today I feel powerful, like I am on top of the world. I have great strength and nothing can tear me down. I am better than everyone else and they are all below me??? is this a normal reaction to Zoloft. this really isn't me. I don't seem to have any physical side effects, other than diarrhea and dialated pupils the first 2 days. ive never been on any medication before so I don't know how to take this. are these normal reactions to this drug??? anybody experience this?
It made me depressed and kinda out if it. Gave me headaches so I had to stop it.
Yes this is a bad reaction that should be reported to the doctor as soon as possible.
I am Bipolar as well and it had the same effect on me with the excessive happiness and the rages too. I didn't sleep much when on it either (a couple of hours a night if I was lucky).
Zoloft is NOT a mood stablizer and like any other antidepressant of this class - SSRI or SNRI - it can cause mixed episodes and dramatic mood swings. Get off it now as it will only get worse. You need a true mood stabilizer. If it is your regular doctor who is prescribing this for you then you need to see a doctor more qualified for this problem. I see a psychiatrist now and am so glad that I did.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 May 2017 • 4 answers
I have PTSD, Mania Bipolar, Anxiety disorder, Panic Disorder Depression and I need meds. No insuranc
Updated 17 Sep 2013 • 4 answers
Updated 20 Jan 2017 • 1 answer
Updated 3 Oct 2018 • 1 answer
Updated 17 Oct 2018 • 1 answer